# SDR CALA2025040103386

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A32225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BOX RH VAPOR BARRIER UPPER CHORD ATTACH ANGLE CRACKED AT STA 663 LBL 37 REF AAR N/R 9956881 ESFR ENTRY. REMOVED AND REPLACED FUSELAGE CENTER WING BOX LH VAPOR BARRIER UPPER CHORD ATTACH ANGLE AT STA 663 LBL 4 TO LBL 70 PER SRM 51-40-02-0G-0 AND DWG#111A1000.
